# SDR UPS07849210

- Difficulty date: February 13, 2007
- Submitted: February 21, 2007
- Operation: Air carrier
- Aircraft: N701UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45938
- Aircraft time: 67,075 hours, 27,839 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Doubler
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C3 LEFT WING CENTER L/E UPPER INNER DOUBLER CRACKED AT STA XOLDI 6.2246.  REMOVED CRACKED DOUBLER AT LEFT WING CENTER L/E STA XOLDI 6.2246 IAW SRM 51-1-21.  FABRICATED AND INSTALLED REPLACEMENT DOUBLER AT LEFT WING CENTER UPPER L/E STA XOLDI 6.2246 IAW SRM 57-03-01, 51-1-8, AND SRM 51-2-20D.
